HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Having IBS And Anxiety Week After Antibiotics And Meds

default
Posted on Wed, 6 Mar 2024
Question: Hello doctor I’m a 35 year old male in good general health, excluding IBS and anxiety.

I have contracted Covid 2 weeks ago and gratefully with antibiotics, antivirals and a minimal dose of cortisoneI’m well now.

However, a week after antibiotics and meds I started to experience anal itchiness even though my post stool hygiene is excellent I wash with water and wipe and dry with toilet paper thoroughly.

I bought some soothing creams for anal itchiness but I see minimal healing progress which took my mind to think if this is due to the antibiotics and wiping off the good gut bacteria and maybe this is fungus or candida or I don’t know what. Anyways I have attached a couple of photos for you to be able to diagnose what this may be and how to treat it.

(Apologies in advance for the scenery, I had to trim the hair for a clearer view) the white outline is the residue or the creams.

Thanks
doctor
Answered by Dr. Dr. Rahul Kumar (29 hours later)
Brief Answer:
Contact dermatitis

Detailed Answer:
Hello,
You have developed contact dermatitis.
Leaking of stool during antibiotic course might be a reason for this.
Apply ointment mometasone 0.1% daily in night for a week.
This should help you.
Let me know if you have any other doubts.
Thank you.
Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. LAKSHMI
doctor
Answered by
Dr.
Dr. Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6634 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Having IBS And Anxiety Week After Antibiotics And Meds

Brief Answer: Contact dermatitis Detailed Answer: Hello, You have developed contact dermatitis. Leaking of stool during antibiotic course might be a reason for this. Apply ointment mometasone 0.1% daily in night for a week. This should help you. Let me know if you have any other doubts. Thank you.